Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/11823

Title: A unified construction of generalized classical polynomials associated with operators of calogero-Sutherland Type
Authors: Hallnas, Martin
Langmann, Edwin
Keywords: Calogero–Sutherland operators
Many-variable polynomials
Series representations
Exactly solvable quantum many-body systems
Issue Date: 2010
Publisher: © Springer-Verlag
Citation: HALLNÄS, M. and LANGMANN, E., 2010. A unified construction of generalized classical polynomials associated with operators of calogero-Sutherland Type. Constructive Approximation, 31 (3), pp. 309 - 342.
Abstract: In this paper we consider a large class of many-variable polynomials which contains generalizations of the classical Hermite, Laguerre, Jacobi and Bessel polynomials as special cases, and which occur as the polynomial part in the eigenfunctions of Calogero–Sutherland type operators and their deformations recently found and studied by Chalykh, Feigin, Sergeev, and Veselov. We present a unified and explicit construction of all these polynomials.
Description: This article was published in the journal, Constructive Approximation [© Springer-Verlag] and the defintive version is available at: http://dx/doi.org/10.1007/s00365-009-9060-4
Version: Accepted for publication
DOI: 10.1007/s00365-009-9060-4
URI: https://dspace.lboro.ac.uk/2134/11823
Publisher Link: http://dx.doi.org/10.1007/s00365-009-9060-4
ISSN: 0176-4276
Appears in Collections:Published Articles (Maths)

Files associated with this item:

File Description SizeFormat
Hallnas-A unified construction.pdfAccepted version331.12 kBAdobe PDFView/Open

 

SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.